MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ECHELON ENDOPATH; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ECHELON ENDOPATH; STAPLE, IMPLANTABLE
Catalog Number GST45W
Medical Device Problem Codes Failure to Form Staple (2579); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 7/13/2026.D4: batch #unk.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.H4: the device manufacture date is currently not available.Additional information was requested, and the following was obtained: was there any other issue noted with the staple line other than bleeding (malformed staples, staple line missing staples, etc.)? malformed staples.How was the bleeding controlled? suture sewing.How much blood was lost (ml)? unkown.Did the patient require a transfusion? no.Was there any patient consequence or change in the post-operative care of the patient as a result of the event? no.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device batch number of 837c97 / 22gst45w, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a lung resection, it was observed that a few staples were formed with irregular shapes after firing; and anastomotic site was oozing.Suture was used to oversew.There was no patient consequence reported.No additional information could be provided.

Brand Name
ECHELON ENDOPATH
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
*   00969
3035526892
MDR Report Key25798166
Report Number3005075853-2026-05603
Device Sequence Number9027441
Product Code GDW
UDI-Device Identifier10705036014928
UDI-Public(01)10705036014928(17)271231(10)837C97
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGST45W
Device Lot Number837C97
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/03/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date07/13/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown